# SDR AALA960100

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49288
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 59360263
- Condition: Corroded
- Location: Bs 1193
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TULE - INTERCOSTAL CORROSION BEYOND REPAIR LIMITS BELOW AFT CARGO DOOR SILL.  REPLACED INTERCOSTAL AT STATION 1193 OF DOOR JAMB UNDR PLATE.  (M)
